# SDR DALA2023102008655

- Difficulty date: October 20, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,043 hours, 44,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0668 FUSELAGE / AFT CARGO FRAME / AT STA 1300 / S-24L & S-26L / EXISTING REPAIR. CORRECTIVE ACTION: SUMMARY OF NRC 00112: AFT CARGO FRAME AT STA 1300 BTW S-24L AND S-26L WAS REPAIRED PER ER/A 612100-14AD REV. ORIGINAL SECTION I. (0025922)
